# SDR ASAA2020083193117

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 63,224 hours, 30,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT BULB INOPERABLE ABOVE L1 DOOR.  GROUNDED - YES.  RELAMPED EMERGENCY EXIT LIGHT ABOVE L1 DOOR, OPS CHECK GOOD, IAW B737-700 AMM 33-51-01-960-801.
